logo CRAS
Comptes Rendus. Mathématique
Algebraic geometry
Ramified cover of varieties with nef cotangent bundle
Comptes Rendus. Mathématique, Volume 360 (2022), pp. 929-932.

We construct examples to show that having nef cotangent bundle is not preserved under finite ramified covers. Our examples also show that a projective manifold with Stein universal cover may not have nef cotangent bundle, disproving a conjecture of Liu–Maxim–Wang [7].

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.365
Yiyu Wang 1

1 Department of Mathematics, University of Wisconsin - Madison, 480 Lincoln Drive, 213 Van Vleck Hall, Madison, WI 53706, USA
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2022__360_G8_929_0,
     author = {Yiyu Wang},
     title = {Ramified cover of varieties with nef cotangent bundle},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {929--932},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     year = {2022},
     doi = {10.5802/crmath.365},
     language = {en},
}
TY  - JOUR
AU  - Yiyu Wang
TI  - Ramified cover of varieties with nef cotangent bundle
JO  - Comptes Rendus. Mathématique
PY  - 2022
DA  - 2022///
SP  - 929
EP  - 932
VL  - 360
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.365
DO  - 10.5802/crmath.365
LA  - en
ID  - CRMATH_2022__360_G8_929_0
ER  - 
%0 Journal Article
%A Yiyu Wang
%T Ramified cover of varieties with nef cotangent bundle
%J Comptes Rendus. Mathématique
%D 2022
%P 929-932
%V 360
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.365
%R 10.5802/crmath.365
%G en
%F CRMATH_2022__360_G8_929_0
Yiyu Wang. Ramified cover of varieties with nef cotangent bundle. Comptes Rendus. Mathématique, Volume 360 (2022), pp. 929-932. doi : 10.5802/crmath.365. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.365/

[1] Donu Arapura; Botong Wang Perverse sheaves on varieties with large fundamental groups (2021) | arXiv

[2] Hans Grauert; Reinhold Remmert Applications of Theorems A and B (2004), pp. 125-185

[3] János Kollár Shafarevich maps and plurigenera of algebraic varieties, Invent. Math., Volume 113 (1993) no. 1, pp. 177-215 | Zbl

[4] Henrik Kratz Compact complex manifolds with numerically effective cotangent bundles, Doc. Math., Volume 2 (1997), pp. 183-193

[5] Robert Lazarsfeld Positivity in Algebraic Geometry I: Classical Setting: Line Bundles and Linear Series, Springer, 2004

[6] Robert Lazarsfeld Positivity in Algebraic Geometry II: Positivity for Vector Bundles, and Multiplier Ideals, Springer, 2004

[7] Yongqiang Liu; Laurenţiu Maxim; Botong Wang Aspherical manifolds, Mellin transformation and a question of Bobadilla–Kollár, J. Reine Angew. Math., Volume 781 (2021), pp. 1-18

[8] Bernard Shiffman; Mikhail Zaidenberg Hyperbolic hypersurfaces in n of Fermat–Waring type, Proc. Am. Math. Soc., Volume 130 (2002) no. 7, pp. 2031-2035

[9] Andrew John Sommese On the density of ratios of Chern numbers of algebraic surfaces, Math. Ann., Volume 268 (1984) no. 2, pp. 207-221

[10] Karl Stein Überlagerungen holomorph-vollständiger komplexer Räume, Arch. Math., Volume 7 (1956) no. 5, pp. 354-361

Cited by Sources: